# SDR DALA2023072005886

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION SPIGOT FITTING RECEPTACLE BORE ON RH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT FITTING RECEPTACLE BORE ON RH PYLON AS PER A319 SRM 54-51-12-300-001. (2874514)
